# SDR MASA98006

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Strut
- Part number: 85210263101
- Condition: Worn
- Location: Cabin Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT - 7580 - DEN-GJT - CREW FOUND THAT THE AIRSTAIR DOOR WAS DIFFICULT TO OPEN FROM THE INSIDE.  MAINTENANCE REMOVED AND REPLACED THE GAS STRUT AND LUBRICATED THE DOOR.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
